Follow
Dragan Masulovic
Dragan Masulovic
Verified email at dmi.uns.ac.rs
Title
Cited by
Cited by
Year
Enumeration of polyhex hydrocarbons to h= 17
R Tosic, D Masulovic, I Stojmenovic, J Brunvoll, BN Cyvin, SJ Cyvin
Journal of Chemical Information and Computer Sciences 35 (2), 181-187, 1995
551995
Homomorphism-homogeneous partially ordered sets
D Mašulović
Order 24 (4), 215-226, 2007
422007
Finite homomorphism‐homogeneous tournaments with loops
A Ilić, D Mašulović, U Rajković
Journal of Graph Theory 59 (1), 45-58, 2008
312008
Towards weak bisimulation for coalgebras
J Rothe, D Mašulović
Electronic Notes in Theoretical Computer Science 68 (1), 32-46, 2002
272002
Oligomorphic transformation monoids and homomorphism-homogeneous structures
D Mašulovic, M Pech
Fund. Math 212 (1), 17-34, 2011
252011
Pre-adjunctions and the Ramsey property
D Mašulović
European Journal of Combinatorics 70, 268-283, 2018
232018
Categorical equivalence and the Ramsey property for finite powers of a primal algebra
D Mašulović, L Scow
Algebra universalis 78 (2), 159-179, 2017
212017
Remarks on homomorphism-homogeneous lattices and semilattices
I Dolinka, D Mašulović
Monatshefte für Mathematik 164 (1), 23-37, 2011
202011
Katětov functors
W Kubiś, D Mašulović
Applied Categorical Structures 25 (4), 569-602, 2017
172017
Katětov functors
W Kubiś, D Mašulović
Applied Categorical Structures 25 (4), 569-602, 2017
172017
Katětov functors
W Kubiś, D Mašulović
Applied Categorical Structures 25 (4), 569-602, 2017
172017
Finite big Ramsey degrees in universal structures
D Mašulović
Journal of Combinatorial Theory, Series A 170, 105137, 2020
152020
Finite big Ramsey degrees in universal structures
D Mašulović
Journal of Combinatorial Theory, Series A 170, 105137, 2020
152020
Homomorphism-homogeneous monounary algebras
É Jungábel, D Mašulović
Mathematica Slovaca 63 (5), 993-1000, 2013
142013
On finite reflexive homomorphism-homogeneous binary relational systems
D Mašulović, R Nenadov, N Škorić
Discrete Mathematics 311 (21), 2543-2555, 2011
142011
On dualizing clones as Lawvere theories
D Mašulović
International Journal of Algebra and Computation 16 (04), 657-687, 2006
142006
Completeness for concrete near-rings
E Aichinger, D Mašulović, R Pöschel, JS Wilson
Journal of Algebra 279 (1), 61-78, 2004
142004
The Kechris–Pestov–Todorčević Correspondence from the Point of View of Category Theory
D Mašulović
Applied Categorical Structures 29 (1), 141-169, 2021
132021
Homomorphism-homogeneous L-colored graphs
D Hartman, J Hubička, D Mašulović
European Journal of Combinatorics 35, 313-323, 2014
102014
Some classes of finite homomorphism-homogeneous point-line geometries
D Mašulović
Combinatorica 33 (5), 573-590, 2013
102013
The system can't perform the operation now. Try again later.
Articles 1–20